First chemo today.

Had first pax today,went a lot quicker than I thought,just shy of 3hrs but that was with all the meds infusions as well,the pax was only hour.So far so good,feel tired but I was up very early this mNauseated facening,feel a little nauseous but not enough to take meds yet.fingers x the next 11 fusions go quick.Also had the herceptin injection which stung more than the canula. Big big hugs to everyone.xxNauseated face

  • Hi New2this, glad to hear your first chemo infusion went well. When I was having chemo I was told not to wait to take the anti sickness meds but take them as prescribed. I did this for 3 days after chemo and was never nauseous.  I have Phesgo (similar to Herceptin but has an extra ingredient) it stings too. I find putting my hand lightly over where they are injecting it helps take the sting out of it. I don't know but maybe its the warmth from my hand.

    Wishing you all the best

    Hugs from cuffcake x x x x x 

  • on pacli not given any meds for nausea all administered before injection, hope things remain good Fingers crossed

  • Thank you cuffcake will try that.Once done the injection site was fine,just stung while needle in my leg.Think I will take the sickness meds.big big hugs.x

  • Aw glad it went ok for you! First one is always tricky as you don’t know how you’ll be so well done!! I’m with cuffcake on the nausea medication..try to preempt it & take the meds before it starts! 
    I’m also having Phesgo ..thanks for the tip of the warm hand  !

    good luck for the next one & hope all is well in between xx sending hugs!

  •   I had 12 weekly doses of Paclitaxel started back in January 2023 and will finish my final 3 weekly dose of Trastuzumab this coming January 2024. 
    They gave me anti sickness meds but I never needed to take any and found the weekly Paclitaxel went ok. Tiredness was my biggest thing for me and towards the end my finger and toe nails were affected and still growing out 6 months on now. Plus the inside of my nose was affected throughout being dry and bloody at times for which the chemist pharmacist told me just to keep it moisturised with a very thin layer of Vaseline if it was bad. 
    Weekly Pacli was on Wed am for me and I was able to teach my adult classes on a Thursday one day a week due to a dexamethazone high the next day but by Friday I was always tired. 
    Hope is goes smoothly for you. x  

  • Hi I’m new too, starting my chemo on the 16th nov, I hope you are still feeling ok and that you breeze through it. I’m cheering you on from over here  

    i have to have my treatment through a Portacath which is being inserted a few days before I start. Do you have one of those too? 

    Good luck sending positive vibes  x

  • Hi mumoftthree.I am doing OK thank you.4th day after chemo & fingers x not too bad upto now.I do however have a question for the forum,I am a little bit bunged uo lol,does the forum know if I can take senocot.thanks.big hugs.x

  • Ps I have my chemo through canula in hand.x

  • yes, i keep both immodium and ducolax on hand

  •   tell you medical care team about every symptom/side effect you have including constipation and any diarrhoea and they will give you meds like laxative or Imodium to help Heart